Alert archive / North Carolina / Tornado Warnings in 2018

Tornado Warning 7, NWS Newport/Morehead City, NC

September 13, 2018Dare County, Hyde County, North Carolina

NWS Newport/Morehead City, NC issued this tornado warning at Sep 13, 2018, 8:49 PM EDT for Dare County, Hyde County, North Carolina. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 13, 2018, 8:49 PM EDT (00:49 UTC)
Expired
Sep 13, 2018, 9:15 PM EDT
In force
26 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Dare County, NC, Hyde County, NC

The radar

The Morehead City radar (KMHX), 114 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 13, 7:08 AM EDTTornado WatchSPC14 hr

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2018-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2018-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 342 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
240 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
342 m²/s²
0-3 km storm-relative helicity
357 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

529 
WFUS52 KMHX 140049
TORMHX
NCC055-095-140115-
/O.NEW.KMHX.TO.W.0007.180914T0049Z-180914T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
849 PM EDT THU SEP 13 2018

The National Weather Service in Newport has issued a

* Tornado Warning for...
  Southeastern Hyde County in eastern North Carolina...
  Southeastern Dare County in eastern North Carolina...

* Until 915 PM EDT.
    
* At 849 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Frisco, moving northwest at 70 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Hyde and southeastern Dare Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please send your reports of wind and/or hail damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

&&

LAT...LON 3510 7547 3507 7554 3515 7617 3537 7603
      3534 7585 3534 7587 3531 7589 3534 7580
      3529 7546
TIME...MOT...LOC 0049Z 115DEG 63KT 3521 7559 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

27

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Sep 13, 6:41 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Sep 13, 6:41 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
641 PM EDT Thu Sep 13 2018

.SYNOPSIS...
Dangerous Hurricane Florence has slowed to a crawl less than 60
miles southeast of Cape Lookout. Florence is expected to
slowly track west, bringing a prolonged period of significant
and life threatening impacts across eastern North Carolina.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 635 PM Thursday...Heavy rainfall, strong winds and severe
storm surge continues over our CWA as Hurricane Florence slowly
works its way west toward the coast, with anticipated landfall
in the Wilmington area Friday morning. No changes needed to the
current forecast package. Wind gusts in excess of 60 mph have
been observed along coastal areas, with winds expected to
continue to steadily increase as the core of the storm creeps
toward the area. Though the maximum winds associated with
Florence have trended downward over the past 24 hours, the wind
field is becoming larger and the impacts from the storm have not
changed. PWATs values near 2.5 inches and climbing, ample
dynamic forcing, and a very deep warm cloud layer will lead to
the potential for rainfall rates approaching 3 inches beginning
this evening. See HLSMHX for a complete rundown of the expected
impacts from Florence.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
As of 330 PM Thu...Significant/life threatening impacts will
continue into Friday as Hurricane Florence continues to slowly
move along the southeastern North Carolina coastline. Extremely
heavy rainfall leading to catastrophic flooding, storm surge,
and damaging winds will continue Friday. See HLSMHX for more
information on expected impacts from Florence.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
As of 330 AM Thu...Hurricane Florence is forecast to very
slowly move WSW into SC Sat. The slow motion will keep threat
for very heavy rain over the srn tier with cont threat of
catastrophic flash flooding with rainfall totals reaching 20 to
30 inches in spots. The cont strong winds will also cont the
threat for dangerous storm surge flooding...espcly over the srn
coast, Pamlico Sound, Neuse and Pamlico Rivers, as well as
adjacent streams and bays.

For more details on the potentially serious impacts to Eastern
NC, please take a look at our latest storm briefing by copy and
pasting this url:

https:/www.weather.gov/media/mhx/LatestBriefing.pdf

Sunday through Wed...Florence is expected to eventually drift
away from the region early next week. There remains much
uncertainty to where Florence will move, and where any residual
associated organized rainfall will occur. Have cont likely pops
Sunday then cont broad high chance PoPs for the area into Wed.
High temps look to be near normal again with lots of clouds
around with highs in the 80s, and lows will be mostly in the
70s.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Short Term /through 00Z Saturday/...
As of 640 PM Thursday...No changes to the current TAFs with
MVFR/IFR ceilings, very strong gusty winds and heavy rain bands.
The winds and the visibility/ceiling restrictions will continue
to create extremely hazardous aviation conditions.

Long Term /Thursday night through Monday/...
As of 500 PM Wed...Thursday night into Saturday, there will
likely be a prolonged period of sub-VFR conditions with the
arrival of Hurricane Florence. With strong winds expected, there
will be considerable hazards to flying, as well as very heavy
and prolonged rainfall. Scattered to numerous showers and widely
scattered thunderstorms will continue over the region through
Sunday producing sub-VFR conditions at times. Early next week
precipitation is expected to become more scattered in nature as
Florence moves away from the area.

&&

.MARINE...
Short Term /Through Tonight/...
As of 640 PM Thursday...Very hazardous marine conditions will
continue and all mariners should remain off the water through
the short term period as dangerous Hurricane Florence moves
south of the area. Hurricane force winds and seas as high as 30
feet can be expected overnight.

Long Term /Fri through Monday/...
As of 500 PM Tue...Hurricane Force winds will continue over the
waters into Fri with tropical storm force winds expected Fri
night and Sat. Some extreme winds are possible over the western
portions of the southern waters Fri night if Florence's eyewall
passes nearby as currently forecasted. SE winds are forecast to
subside to 15-20 kt Sun and Mon.

As Florence moves through the waters and inland Fri/Fri night seas
will peak at 20-30 ft across the coastal waters, and very
slowly subside but remain elevated 10 ft or higher Friday night
through Sunday.

&&

.HYDROLOGY...
As of 200 PM Thu...Historic rainfall expected to occur in NC
with Hurricane Florence. The forward motion of Florence will
come to a crawl over the next 36 hours. This perilous track will
keep eastern NC under the potent moisture stream on the right
front quadrant of the storm. The long duration of this event
unlike previous storms of its magnitude will support record
rainfall amounts over portions of our area, most likely the
southern coastal counties where the rain bands will persist
longer. Rainfall totals of 2 to 3 feet with locally higher
amounts are entirely probably given the storm track. The
gradient will be tight across the region with northern counties
likely seeing a foot or less rainfall, especially the northern
Outer Banks. All locations will be vulnerable to flash flooding,
with catastrophic flooding likely in areas that receive feet of
rain. All rivers will be susceptible to major flooding, though
the devil is in the details for exact crests and timing. The
models are taking an unfavorable trend of higher rainfall
amounts in the headwaters of the Neuse and Tar River basins,
which would increase the risks for major flooding in those
rivers. For rivers in the southern coastal counties like the New
River, NE Cape Fear, and Trent River record flooding is likely,
surpassing levels reached by Hurricane Floyd in 1999. A slight
wobble to the right of the track or stalling of the storm could
push the risk for major river flooding a tier of counties
further north. Record flooding is currently forecasted for the
river forecast point in Chinquapin. Concern is high for evacuees
traveling back into the region next week at which time most
rivers should be experiencing flooding.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Hurricane Warning for NCZ029-044>047-079>081-090>095-098-103-
     104.
     Flash Flood Watch through Saturday evening for NCZ029-044>047-
     079>081-090>095-098-103-104.
     Beach Hazards Statement through Friday evening for NCZ095-098-
     103-104.
MARINE...Hurricane Warning for AMZ130-131-135>137-150-152-154-156-158.
&&

SYNOPSIS...
NEAR TERM...CTC/CB
SHORT TERM...CB
LONG TERM...RF/JME
AVIATION...CTC/HSA/CB
MARINE...CTC/HSA/CB
HYDROLOGY...MHX
Hazardous weather outlook, Sep 13, 5:27 PM EDT, 3 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
527 PM EDT Thu Sep 13 2018

NCZ029-044>047-080-081-092>094-142130-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Beaufort-Mainland Hyde-
Jones-Craven-Pamlico-
527 PM EDT Thu Sep 13 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...
...TORNADO WATCH 371 IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...HURRICANE WARNING IN EFFECT...
...STORM SURGE WARNING IN EFFECT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.
   Storm Surge Warning.
   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Storm Surge Warning.
   Hurricane Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ079-090-091-142130-
Greene-Duplin-Lenoir-
527 PM EDT Thu Sep 13 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...
...TORNADO WATCH 371 IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...HURRICANE WARNING IN EFFECT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.
   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Hurricane Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ095-098-103-104-142130-
Carteret-Onslow-Outer Banks Dare-Outer Banks Hyde-
527 PM EDT Thu Sep 13 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...
...TORNADO WATCH 371 IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH FRIDAY EVENING...
...HURRICANE WARNING IN EFFECT...
...STORM SURGE WARNING IN EFFECT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Tornado Watch.
   Flash Flood Watch.
   Hurricane Warning.
   Storm Surge Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Flash Flood Watch.
   Hurricane Warning.
   Storm Surge Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Sep 13, 7:10 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
710 PM EDT THU SEP 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     STORM SURGE      NEW BERN                35.10N 77.03W
09/13/2018                   CRAVEN             NC   STORM CHASER

            STORM SURGE AROUND 6 FEET REPORTED BY STORM
            CHASER AT UNION PARK IN NEW BERN.

&&

DAG
Local storm report, Sep 13, 7:35 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
735 PM EDT THU SEP 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HURRICANE        RICHLANDS               34.90N 77.54W
09/13/2018                   ONSLOW             NC   EMERGENCY MNGR

            POWER LINE DOWN AT THE CORNER OF NICHOLSON
            AND EAST HARGETT STREET. ANOTHER POWER LINE
            IS DOWN AT EAST FOY STREET WITH ADJACENT
            TREE ON FIRE.

&&

DAG
Local storm report, Sep 13, 7:59 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
759 PM EDT THU SEP 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     STORM SURGE      NEW BERN                35.10N 77.03W
09/13/2018                   CRAVEN             NC   STORM CHASER

            STORM SURGE AROUND 6 FEET REPORTED BY STORM
            CHASER AT UNION PARK IN NEW BERN.

0617 PM     HURRICANE        RICHLANDS               34.90N 77.54W
09/13/2018                   ONSLOW             NC   EMERGENCY MNGR

            POWER LINE DOWN AT THE CORNER OF NICHOLSON
            AND EAST HARGETT STREET. ANOTHER POWER LINE
            IS DOWN AT EAST FOY STREET WITH ADJACENT
            TREE ON FIRE.

0530 PM     HURRICANE        1 NE SEA VIEW PIER      34.51N 77.39W
09/13/2018                   ONSLOW             NC   LAW ENFORCEMENT

            OCEAN OVERWASH REPORTED ON NORTH TOPSAIL
            BEACH.

0513 PM     HURRICANE        HARKERS ISLAND          34.70N 76.56W
09/13/2018                   CARTERET           NC   PUBLIC

            REPORTED SUSTAINED WINDS OF 64 MPH GUSTING
            TO 77 MPH.

0510 PM     HURRICANE        1 N CEDAR ISLAND        35.02N 76.32W
09/13/2018                   CARTERET           NC   AWOS

            THE AUTOMATED WEATHER OBSERVATION REPORTED
            NE WINDS AT 51 GUSTING TO 77 KNOTS.

0405 PM     HURRICANE        CRAB POINT VILLAGE      34.76N 76.73W
09/13/2018                   CARTERET           NC   PUBLIC

            MULTIPLE TREES DOWN DUE TO STRONG WINDS FROM
            HURRICANE FLORENCE.

0325 PM     HURRICANE        1 SW NEWPORT            34.78N 76.88W
09/13/2018                   CARTERET           NC   AWOS

            THE RSOIS AT MHX REPORTED A GUST OF 54
            KNOTS.

0217 PM     HURRICANE        3 ESE RIVER ROAD        35.49N 76.95W
09/13/2018                   BEAUFORT           NC   PUBLIC

            STORM SURGE FLOODING ESTIMATED AT 1 TO 2
            FEET AT THE PAMLICO PLANTATION ALONG BROAD
            CREEK IN BEAUFORT COUNTY, RELAYED BY NWS
            EMPLOYEE.

0212 PM     HURRICANE        2 WNW JACKSONVILLE      34.77N 77.43W
09/13/2018                   ONSLOW             NC   EMERGENCY MNGR

            POWERLINES DOWN AT BARN ST. AND AZTEE RD.

1158 AM     HURRICANE        2 NW MIDWAY PARK        34.74N 77.37W
09/13/2018                   ONSLOW             NC   LAW ENFORCEMENT

            JACKSONVILLE POLICE DEPT. ADVISED TREE DOWN
            BLOCKING ROAD ON EAST BOUND HWY 24 AT PINE
            VALLEY RD.

1140 AM     STORM SURGE      ENGELHARD               35.51N 75.99W
09/13/2018                   HYDE               NC   PUBLIC

            MINOR FLOODING AT HILLTOP RD AND GOLDEN ST.

1111 AM     TROPICAL STORM   2 SSW HAVELOCK          34.88N 76.91W
09/13/2018                   CRAVEN             NC   AWOS

            AWOS NKT REPORTS PEAK WIND GUST OF 56 MPH.

1045 AM     HEAVY RAIN       1 SW NEWPORT            34.78N 76.88W
09/13/2018  M1.50 INCH       CARTERET           NC   NWS EMPLOYEE

            1-HOUR MEASURED RAINFALL OF 1.50 INCHES AT
            NWS NEWPORT.

1030 AM     TROPICAL STORM   2 ESE HARKERS ISLAND    34.69N 76.53W
09/13/2018                   CARTERET           NC   PARK/FOREST SRVC

            CAPE LOOKOUT NATIONAL SEASHORE VISITORS
            CENTER REPORTED A 58 MPH WIND GUST RESULTING
            IN DOWNED TREE LIMBS.

0951 AM     STORM SURGE      AVON                    35.35N 75.51W
09/13/2018                   DARE               NC   BROADCAST MEDIA

            OCEAN OVER WASH/STORM SURGE WITH WATER ON
            OCEAN VIEW DR. TO NC 12 IN AVON.

&&
Local storm report, Sep 13, 8:23 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
823 PM EDT THU SEP 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     HURRICANE        EMERALD ISLE            34.67N 77.03W
09/13/2018                   CARTERET           NC   PUBLIC

            USGS SENSOR AT EMERALD ISLE REPORTED AN 80
            MPH GUST.

&&

MS
Local storm report, Sep 13, 8:25 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
825 PM EDT THU SEP 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     STORM SURGE      2 SW HAVELOCK           34.89N 76.92W
09/13/2018                   CRAVEN             NC   PUBLIC

            STREET FLOODING ON SHORE DRIVE IN HAVELOCK.

&&

MS
Local storm report, Sep 13, 8:34 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
834 PM EDT THU SEP 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HEAVY RAIN       ATLANTIC BEACH          34.70N 76.74W
09/13/2018  M12.73 INCH      CARTERET           NC   PUBLIC

            MEASURED BY USGS RAPID DEPLOYMENT GAUGE IN
            ATLANTIC BEACH.

&&

MS

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 8:51 PM EDTFlash Flood WarningMHXJones, Onslow31 hr
Sep 13, 9:55 PM EDTFlash Flood WarningMHXHyde4 hr
Sep 13, 11:51 PM EDTRiver Flood WarningMHXLenoir16 days
Sep 14, 1:41 AM EDTFlash Flood WarningMHXDare, Hyde3 hr
Sep 14, 2:13 AM EDTFlash Flood WarningMHXBeaufort, Craven, Jones, Pamlico8 hr
Sep 14, 2:40 AM EDTFlash Flood Warning EmergencyMHXCarteret, Craven, Jones, Pamlico30 hr
Sep 14, 3:10 AM EDTRiver Flood WarningMHXBeaufort22 hr
Sep 14, 6:33 AM EDTFlash Flood WarningMHXDuplin, Lenoir20 hr
Sep 14, 6:48 AM EDTFlash Flood WarningMHXGreene, Pitt23 hr
Sep 14, 8:29 AM EDTTornado WarningMHXCarteret, Pamlico46 min
Sep 14, 9:37 AM EDTTornado WarningMHXWashington23 min
Sep 14, 10:24 AM EDTTornado WarningMHXCarteret, Craven, Pamlico51 min
Sep 14, 10:38 AM EDTFlash Flood WarningMHXCraven16 hr
Sep 14, 10:59 AM EDTRiver Flood WarningMHXGreene, Lenoir, Pitt12 days
Sep 14, 11:00 AM EDTRiver Flood WarningMHXPitt36 hr
Sep 14, 11:15 AM EDTTropical Storm WarningMHXBeaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more35 hr
Sep 14, 11:57 AM EDTTornado WarningMHXCarteret, Craven33 min
Sep 14, 1:06 PM EDTTornado WarningMHXCarteret, Craven, Pamlico39 min
Sep 14, 1:58 PM EDTTornado WarningMHXJones, Onslow32 min
Sep 14, 2:10 PM EDTTornado WarningMHXCarteret, Craven35 min
Sep 14, 2:22 PM EDTFlash Flood WarningMHXBeaufort12 hr
Sep 14, 5:17 PM EDTSmall Craft AdvisoryMHX70 hr
Sep 14, 7:19 PM EDTRiver Flood WarningMHXJones12 days
Sep 14, 7:21 PM EDTRiver Flood WarningMHXOnslow5 days
Sep 14, 7:25 PM EDTRiver Flood WarningMHXPitt51 hr

Nearby

Tornado Warnings in North Carolina, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.